# SDR DALA2024112511165

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AND NICKS WERE FOUND ON THE EXTERNAL SKIN FLUSH REPAIR STA Y 237 AND BTW LONGERON 17L/18L. ALSO WRONG INSTALLED FASTENERS ON INTERNAL DOUBLERS BTW STA Y218/256 AND BTW LONGERONS 16/18 AT FUSELAGE. SUMMARY OF NRC 00343: PREVIOUS REPAIR ON STA Y 237 AND BTW LONGERON 17L/18L AND WRONG FASTENERS ON INTERNAL DOUBLERS BTW STA Y218/256 AND BTW LONGERONS 16/18 AT FUSELAGE WERE REPLACED PER B717-200 SRM 53-00-01-2R REP 6, 51-41-02-0G, AND 51-41-05-0G. PERFORM VISUAL INSPECTION, INITIAL 8000 CYCLES/LANDINGS AND REPETITIVE EVERY 8000 CYCLES/LANDINGS PER B717 SRM 53-00-01-2R, REPAIR 6, PAR 7, A, TABLE 202. (LP #0674444)
